Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 171, NWS Atlanta, GA

May 16, 2023Barrow County, Gwinnett County, Walton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 16, 2023, 5:48 PM EDT for Barrow County, Gwinnett County, Walton County, Georgia. It was in force for 27 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2023, 5:48 PM EDT (21:48 UTC)
Expired
May 16, 2023, 6:15 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barrow County, GA, Gwinnett County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 88 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 5:51 PM EDTTSTM WND DMG2 Nne Big Haynes Creek, GAPOWERLINE DOWN ALONG SANDY CREEK RD BETWEEN SANDY CREEK CIR AND SANDY CREEK CT.
May 16, 5:51 PM EDTTSTM WND DMG2 Ssw Loganville, GATREE DOWN ON WINDING GROVE LN NEAR SOUTHERN CUL DE SAC.
May 16, 5:53 PM EDTTSTM WND DMG1 Ene Loganville, GAMULTIPLE TREES AND POWERLINES DOWN INCLUDING ALONG TWIN LAKES RD AT TOM BREWER ROAD, BAY CREEK RD NEAR GOLDEN ISLES DR, HWY 81 AT BAY CREEK CHURCH RD, TIFFANY LN AT SHILOH RD, AND ROCK ROAD NEAR ROCK HOLLOW DR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 469 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
469 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

240 
WUUS52 KFFC 162148
SVRFFC
GAC013-135-297-162215-
/O.NEW.KFFC.SV.W.0171.230516T2148Z-230516T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
548 PM EDT Tue May 16 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Barrow County in north central Georgia...
  Southeastern Gwinnett County in north central Georgia...
  Central Walton County in north central Georgia...

* Until 615 PM EDT.

* At 548 PM EDT, a severe thunderstorm was located over Grayson, or
  near Lawrenceville, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lawrenceville, Monroe, Snellville, Loganville, Dacula, Grayson,
  Walnut Grove, Bethlehem, Between, Jersey, Bold Springs, Windsor,
  Harbin, Nicholasville, Youth, Rosebud, Campton and Gratis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3394 8359 3391 8364 3388 8363 3367 8377
      3372 8388 3379 8398 3378 8400 3381 8407
      3398 8398
TIME...MOT...LOC 2148Z 289DEG 20KT 3388 8393 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 2:37 PM EDT, 3 hours 11 minutes earlier.

Area forecast discussion, May 16, 2:37 PM EDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
237 PM EDT Tue May 16 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 222 PM EDT Tue May 16 2023

Initial isolated to scattered showers and thunderstorms have
begun to develop as analyzed SBCAPE has built to 2000-3000 J/kg
across the area early this afternoon. Additional development is
expected this afternoon into this evening, particularly to the
northwest as a mid- level shortwave and associated weak surface
low push across the Ohio Valley into the Appalachians. Thus, a
couple of different "rounds" of convection are possible with the
initial scattered development occurring within the warm, unstable
environment this afternoon and secondly with any activity that
develops across the Tennessee Valley and drops southward into
north Georgia later this evening. An isolated severe risk exists
with any of this activity, primarily across north Georgia where
enhanced winds aloft associated with the aforementioned shortwave
will increase a locally damaging wind threat with any storm
clusters this evening.

On Wednesday, a trough dropping through eastern Canada will push
a cold front southward into the region. The front will roughly
bisect the area tomorrow afternoon, focusing the highest coverage
of showers and thunderstorms across the southern two thirds or so
of the area. With a soupy airmass remaining in place and
instability building through the afternoon, the risk for strong to
isolated severe thunderstorms will again exist, despite weaker
winds aloft as compared to today. Locally heavy rainfall will be a
risk again given PWATs of 1.5 to near 2".

RW

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 222 PM EDT Tue May 16 2023

Thursday and Friday: CAD/wedge will promote relatively cooler
conditions with highs in the lower 70s to lower 80s both days. A
couple 500 mb shortwave troughs traversing the Southeast will
support scattered to widespread showers CWA-wide on Thursday, but
as the wedge builds in from the northeast, instability will be
focused across the western and southern portions of the CWA. As a
result, expect this to be the general area where surface-based
thunderstorms are most likely. Across the rest of the CWA, storms
will more likely be elevated. PoPs are essentially zero on Friday
as the aforementioned shortwaves shift eastward, placing the CWA
beneath upper-level flow that favors subsidence and drying.

Saturday through Monday: A progressive upper-level pattern is
expected this weekend into early next week. A low pressure system
tracking across the eastern Great Lakes and Northeast on Saturday
will drive a cold front into the CWA, supporting scattered showers
and storms. The upper-level flow will become quasi-zonal Sunday
and Monday with 500 mb vort maxes and diurnally-driven
destabilization supporting slight chance to chance PoPs both days.
Temperatures will be within a few degrees of normal -- highs in
the upper 70s to mid-80s and lows in the upper 50s to mid-60s. QPF
is somewhat tricky given the relatively unpredictable nature of
the aforementioned weak disturbances and resulting convection. For
now, expecting day 1-7 rainfall accumulations of 0.5" to 1.0"
CWA-wide with isolated greater amounts.

There is no strong signal for widespread severe weather across
north and central Georgia through the long term period, but
diurnally-driven convection may produce isolated strong storms
with gusty winds, locally heavy rainfall, and frequent lightning.

Martin

&&

.AVIATION...
(18Z TAFS)
Issued at 120 PM EDT Tue May 16 2023

Cigs have largely improved to VFR with SCT/BKN 3500-5000 ft
expected through the afternoon. The primary forecast challenge
through this evening will be the timing of potential shra/tsra.
Initial sct shra/tsra are developing at this hour and expected to
continue development into afternoon. Most likely time frame to
affect ATL/AHN area sites is expected to be 22-02Z, though some
potential for convection to arrive or persist after 02Z remains
possible. Cigs are expected to deteriorate to MVFR and potentially
IFR by 09-12Z with gradual improvement after 15Z. Winds will
remain W to NW at 5-10 kts.

//ATL Confidence...18Z Update...
Low confidence on shra/tsra timing.
Medium confidence on morning cigs.
High confidence on winds.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          66  83  62  71 /  30  50  40  50
Atlanta         67  81  63  72 /  40  40  30  60
Blairsville     60  79  57  72 /  60  30  10  40
Cartersville    64  81  62  75 /  60  30  10  60
Columbus        67  85  65  81 /  40  60  40  80
Gainesville     66  83  62  71 /  40  40  20  50
Macon           68  85  65  75 /  20  60  40  80
Rome            65  82  61  77 /  60  30  10  60
Peachtree City  65  81  62  73 /  40  60  30  70
Vidalia         70  88  67  76 /  10  60  50  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...RW
LONG TERM....Martin
AVIATION...RW
Hazardous weather outlook, May 16, 11:35 AM EDT, 6 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1135 AM EDT Tue May 16 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-171545-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1135 AM EDT Tue May 16 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

The portion of the forecast area along and north of I-20 has a
Marginal Risk (1 on a 0-5 scale) for severe thunderstorms this
afternoon and evening. Several rounds of storms will bring a
threat for damaging wind gusts, localized heavy rainfall, and
frequent lightning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered afternoon and evening showers and storms are forecast
each day Wednesday through Monday. Isolated severe storms will be
possible, but widespread severe weather is not expected at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, May 16, 5:10 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
510 PM EDT Tue May 16 2023

GAZ031-042>044-162145-
Douglas GA-Carroll GA-Paulding GA-South Fulton GA-
510 PM EDT Tue May 16 2023

...A strong thunderstorm will impact portions of southeastern
Paulding, northeastern Carroll and Douglas Counties through 545 PM
EDT...

At 510 PM EDT, a strong thunderstorm was near Treasure Lake, or 10
miles northeast of Carrollton, moving east at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Douglasville, Villa Rica, Hiram, Winston, Lake Val-Do-Mar, Treasure
Lake, Hannah, Brownsville, New Georgia, Bill Arp and Fairplay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3364 8504 3376 8496 3385 8496 3388 8484
      3388 8473 3361 8473 3354 8487
TIME...MOT...LOC 2110Z 287DEG 19KT 3368 8494

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, May 16, 5:22 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
522 PM EDT Tue May 16 2023

GAZ032-033-043>045-055-057-162145-
North Fulton GA-Douglas GA-Cobb GA-Clayton GA-DeKalb GA-Henry GA-
South Fulton GA-
522 PM EDT Tue May 16 2023

...A strong thunderstorm will impact portions of DeKalb, southern
Cobb, northeastern Douglas, northwestern Henry, southwestern Fulton
and northern Clayton Counties through 545 PM EDT...

At 522 PM EDT, a strong thunderstorm was over West End, or over
Atlanta, moving east at 20 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Atlanta, Marietta, Douglasville, Decatur, Jonesboro, City of South
Fulton, Sandy Springs, Smyrna, Dunwoody, East Point, Stockbridge,
Union City, Forest Park, Riverdale, College Park, Powder Springs,
Fairburn, Chamblee, Doraville and Clarkston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3379 8472 3388 8472 3395 8446 3392 8426
      3387 8420 3384 8415 3367 8418 3355 8422
      3354 8436 3361 8473 3379 8474
TIME...MOT...LOC 2122Z 287DEG 19KT 3375 8440

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 16, 5:30 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
530 PM EDT Tue May 16 2023

GAZ104-162215-
Sumter GA-
530 PM EDT Tue May 16 2023

...A strong thunderstorm will impact portions of central Sumter
County through 615 PM EDT...

At 530 PM EDT, a strong thunderstorm was over Americus, moving east
at 10 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Americus, Plains, Sumter, Maddox, Methvins, New Era and Huntington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3200 8443 3217 8434 3217 8431 3212 8401
      3211 8400 3191 8417 3191 8418
TIME...MOT...LOC 2130Z 288DEG 7KT 3206 8426

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, May 16, 5:34 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
534 PM EDT Tue May 16 2023

GAZ042-044-052>054-066-067-162200-
Fayette GA-Coweta GA-Carroll GA-Troup GA-Heard GA-Meriwether GA-
South Fulton GA-
534 PM EDT Tue May 16 2023

...Strong thunderstorms will impact portions of northwestern Fayette,
northwestern Meriwether, southeastern Carroll, Heard, Troup, Coweta
and southwestern Fulton Counties through 600 PM EDT...

At 534 PM EDT, a line of strong thunderstorms was along a line
extending from Seaton Lake to Standing Rock, and moving east at 40
mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Newnan, LaGrange, Carrollton, Franklin, City of South Fulton,
Peachtree City, Union City, Fairburn, Tyrone, Palmetto, Hogansville,
Grantville, Luthersville, Whitesburg, Ephesus, Centralhatchee,
Moreland, Sharpsburg, Roopville and Lone Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3360 8497 3354 8487 3361 8473 3357 8451
      3298 8485 3288 8519 3345 8530
TIME...MOT...LOC 2134Z 264DEG 35KT 3353 8496 3307 8527

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 16, 5:37 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
537 PM EDT Tue May 16 2023

GAZ032>034-045-162200-
North Fulton GA-Cobb GA-DeKalb GA-Gwinnett GA-
537 PM EDT Tue May 16 2023

...A strong thunderstorm will impact portions of northwestern DeKalb,
northeastern Cobb, west central Gwinnett and northeastern Fulton
Counties through 600 PM EDT...

At 537 PM EDT, a strong thunderstorm was over Sandy Plains, or near
Mountain Park, moving northeast at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Marietta, Peachtree Corners, Mountain Park, Sandy Springs, Roswell,
Alpharetta, Dunwoody, Milton, Doraville, Mount Bethel, White Water
Park, Mechanicsville and Sandy Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3413 8426 3411 8426 3410 8423 3410 8421
      3407 8417 3391 8425 3395 8447 3392 8452
      3402 8453 3408 8443 3407 8442 3408 8442
      3415 8429
TIME...MOT...LOC 2137Z 241DEG 12KT 3400 8445

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 16, 5:42 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
542 PM EDT Tue May 16 2023

GAZ034-045>048-162230-
Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Newton GA-
542 PM EDT Tue May 16 2023

...A strong thunderstorm will impact portions of Rockdale,
southeastern DeKalb, southeastern Gwinnett, central Walton and north
central Newton Counties through 630 PM EDT...

At 542 PM EDT, a strong thunderstorm was over Snellville, or near
Lawrenceville, moving southeast at 25 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lawrenceville, Conyers, Monroe, Snellville, Loganville, Grayson,
Lithonia, Walnut Grove, Between, Jersey, Lakeview Estates, Georgia
International Horse Park, Mountain Park, Windsor, Nicholasville,
Arabia Mountain, Big Haynes Creek Park, Rosebud, Bold Springs and
Milstead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3391 8376 3389 8376 3390 8374 3386 8358
      3364 8389 3361 8417 3363 8418 3384 8415
      3397 8402
TIME...MOT...LOC 2142Z 295DEG 20KT 3385 8398

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 2:02 PM EDTSpecial Weather StatementFFCUpson13 min
May 16, 2:53 PM EDTSpecial Weather StatementFFCUpson37 min
May 16, 4:04 PM EDTSpecial Weather StatementFFCHaralson, Polk26 min
May 16, 4:32 PM EDTSpecial Weather StatementFFCHaralson28 min
May 16, 4:39 PM EDTSpecial Weather StatementFFCDouglas, Fulton36 min
May 16, 4:45 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding30 min
May 16, 5:05 PM EDTSpecial Weather StatementFFCCarroll, Heard25 min
May 16, 5:10 PM EDTSpecial Weather StatementFFCDouglas35 min
May 16, 5:22 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fulton23 min
May 16, 5:26 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Fulton, Paulding31 min
May 16, 5:30 PM EDTSpecial Weather StatementFFCSumter45 min
May 16, 5:34 PM EDTSpecial Weather StatementFFCCoweta, Heard, Troup26 min
May 16, 5:37 PM EDTSpecial Weather StatementFFCCobb23 min
May 16, 5:42 PM EDTSpecial Weather StatementFFCGwinnett, Rockdale, Walton48 min
May 16, 6:02 PM EDTSpecial Weather StatementFFCGwinnett28 min
May 16, 6:04 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Harris, Meriwether, Troup26 min
May 16, 6:16 PM EDTSpecial Weather StatementFFCSumter29 min
May 16, 6:34 PM EDTSpecial Weather StatementFFCClayton, Fayette, Harris, Lamar, Meriwether, Muscogee and 4 more41 min
May 16, 6:34 PM EDTSpecial Weather StatementFFCClarke, Henry, Morgan, Newton, Oconee, Walton41 min
May 16, 6:45 PM EDTSpecial Weather StatementFFCMadison30 min
May 16, 7:11 PM EDTSpecial Weather StatementFFCOglethorpe34 min
May 16, 7:14 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe31 min
May 16, 7:17 PM EDTSpecial Weather StatementFFCButts, Jasper, Lamar, Monroe, Morgan, Newton28 min
May 16, 7:19 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart, Talbot, Upson26 min
May 16, 7:51 PM EDTSpecial Weather StatementFFCChattahoochee, Crawford, Marion, Talbot, Taylor24 min
May 16, 7:53 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Hancock, Jones, Putnam37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.